RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2018, том 30, выпуск 3, страницы 250–272 (Mi aa1603)  

Статьи

Bound on the number of negative eigenvalues of two-dimensional Schrödinger operators on domains

R. L. Frankab, A. Laptevcd

a Mathematisches Institut, Ludwig-Maximilans Universität München, Theresienstr. 39, 80333, München, Germany
b Department of Mathematics, California Institute of Technology, Pasadena, CA 91125, USA
c Department of Mathematics, Imperial College London, 180 Queen's Gate, London SW7 2AZ, UK
d Institut Mittag-Leffler, Auravägen 17, 182 60, Djursholm, Sweden

Аннотация: A fundamental result of Solomyak says that the number of negative eigenvalues of a Schrödinger operator on a two-dimensional domain is bounded from above by a constant times a certain Orlicz norm of the potential. Here it is shown that in the case of Dirichlet boundary conditions the constant in this bound can be chosen independently of the domain.

Ключевые слова: Schrödinger operator, Dirichlet Laplacian, Neumann Laplacian, Trudinger inequality.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1363432
Министерство образования и науки Российской Федерации 14.Y26.31.0006
Partially supported by the U. S. National Science Foundation through grant DMS-1363432 (R.L.F.) and by a grant of the Russian Federation Government under the supervision of a leading scientist at the Siberian Federal University, grant № 14.Y26.31.0006 (A.L.).


Полный текст: PDF файл (280 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2019, 30:3, 573–589

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 08.12.2017
Язык публикации: английский

Образец цитирования: R. L. Frank, A. Laptev, “Bound on the number of negative eigenvalues of two-dimensional Schrödinger operators on domains”, Алгебра и анализ, 30:3 (2018), 250–272; St. Petersburg Math. J., 30:3 (2019), 573–589

Цитирование в формате AMSBIB
\RBibitem{FraLap18}
\by R.~L.~Frank, A.~Laptev
\paper Bound on the number of negative eigenvalues of two-dimensional Schr\"odinger operators on domains
\jour Алгебра и анализ
\yr 2018
\vol 30
\issue 3
\pages 250--272
\mathnet{http://mi.mathnet.ru/aa1603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3812007}
\elib{http://elibrary.ru/item.asp?id=32855073}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 3
\pages 573--589
\crossref{https://doi.org/10.1090/spmj/1559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464555700012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064769534}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1603
  • http://mi.mathnet.ru/rus/aa/v30/i3/p250

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:141
    Литература:15
    Первая стр.:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020